American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16Y60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michał M. Stronkowski and David Stanovsky. Embedding general algebras into modules. Proc. Amer. Math. Soc. 138 (2010) 2687-2699. MR 2644885.
Abstract, references, and article information   
View Article: PDF

[2] K. H. Kim and F. W. Roush. Kapranov rank vs. tropical rank. Proc. Amer. Math. Soc. 134 (2006) 2487-2494. MR 2213725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. K. Sen and M. R. Adhikari. On maximal $k$-ideals of semirings . Proc. Amer. Math. Soc. 118 (1993) 699-703. MR 1132423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1